AMS eContent Search Results
Matches for: msc=(20F28) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] François Dahmani. On suspensions and conjugacy of hyperbolic automorphisms. Trans. Amer. Math. Soc. 368 (2016) 5565-5577.
Abstract, references, and article information   
View Article: PDF

[2] Koji Fujiwara. Subgroups generated by two pseudo-Anosov elements in a mapping class group. II. Uniform bound on exponents. Trans. Amer. Math. Soc. 367 (2015) 4377-4405.
Abstract, references, and article information   
View Article: PDF

[3] Takao Satoh. A reduction of the target of the Johnson homomorphisms of the automorphism group of a free group. Trans. Amer. Math. Soc. 363 (2011) 1631-1664. MR 2737281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Mikhail Ershov. On the commensurator of the Nottingham group. Trans. Amer. Math. Soc. 362 (2010) 6663-6678. MR 2678990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Takao Satoh. The cokernel of the Johnson homomorphisms of the automorphism group of a free metabelian group. Trans. Amer. Math. Soc. 361 (2009) 2085-2107. MR 2465830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Yann Ollivier and Daniel T. Wise. Kazhdan groups with infinite outer automorphism group. Trans. Amer. Math. Soc. 359 (2007) 1959-1976. MR 2276608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Patrick Bahls. Automorphisms of Coxeter groups. Trans. Amer. Math. Soc. 358 (2006) 1781-1796. MR 2186996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Laurent Bartholdi and Said N. Sidki. The automorphism tower of groups acting on rooted trees. Trans. Amer. Math. Soc. 358 (2006) 329-358. MR 2171236.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. Potapchik and A. Rapinchuk. Low-dimensional linear representations of $\textup{Aut} F_n, n \geq 3$ . Trans. Amer. Math. Soc. 352 (2000) 1437-1451. MR 1491874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Martin R. Pettet. Virtually free groups with finitely many outer automorphisms. Trans. Amer. Math. Soc. 349 (1997) 4565-4587. MR 1370649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jay Zimmerman. Complete groups with nonabelian composition factors . Trans. Amer. Math. Soc. 302 (1987) 151-159. MR 887502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Seymour Bachmuth and Horace Y. Mochizuki. ${\rm Aut}(F)\to{\rm Aut}(F/F'')$ is surjective for free group $F$ of rank $\geq 4$ . Trans. Amer. Math. Soc. 292 (1985) 81-101. MR 805954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Kenneth Hickin. a.c.\ groups: extensions, maximal subgroups, and automorphisms . Trans. Amer. Math. Soc. 290 (1985) 457-481. MR 792807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] S. Bachmuth and H. Y. Mochizuki. The nonfinite generation of ${\rm Aut}(G)$, $G$ free metabelian of rank $3$ . Trans. Amer. Math. Soc. 270 (1982) 693-700. MR 645339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] C. Riehm. The automorphism group of a composition of quadratic forms . Trans. Amer. Math. Soc. 269 (1982) 403-414. MR 637698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] G. A. Miller. On the groups which have the same group of isomorphisms . Trans. Amer. Math. Soc. 1 (1900) 395-401. MR 1500546.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1